Communications in Analysis and Geometry
Volume 30 (2022)
Jones slopes and coarse volume of near-alternating knots
Pages: 891 – 948
We study near-alternating links whose diagrams satisfy conditions generalized from the notion of semi-adequate links. We extend many of the results known for adequate knots relating their colored Jones polynomials to the topology of essential surfaces and the hyperbolic volume of their complements: we show that the Strong Slope Conjecture is true for near-alternating knots with spanning Jones surfaces, their colored Jones polynomials admit stable coefficients, and the stable coefficients provide two-sided bounds on the volume of the knot complement.
Received 22 May 2018
Accepted 12 August 2019
Published 30 January 2023